Finite extensions of mappings from a smooth variety

Tom 75 / 2000

Marek Karaś Annales Polonici Mathematici 75 (2000), 79-86 DOI: 10.4064/ap-75-1-79-86

Streszczenie

Let V, W be algebraic subsets of $k^n$, $k^m$ respectively, with n ≤ m. It is known that any finite polynomial mapping f: V → W can be extended to a finite polynomial mapping $F: k^{n} → k^{m}.$ The main goal of this paper is to estimate from above the geometric degree of a finite extension $F: k^n → k^n$ of a dominating mapping f: V → W, where V and W are smooth algebraic sets.

Autorzy

  • Marek Karaś

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek